Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: Problem with my vagina, please help.
|kittie - Thu Sep 29, 2005 11:20 am|
I had a yeast infection for the first time about 5 months ago and I had another yeast infection last Friday. I used the 3 day treatment and it got better. 2-3 days later I used my dildo and I don't know if it was because I wasn't really wet, but after I pulled out a little bit of blood came out from my vagina. I also had some brown liquidy discharge which I always seem to get whenever I cum (but this time I didn't). Why did my vagina bleed and what is that brown discharge?
|dsjeya - Thu Sep 29, 2005 11:39 am|
if vagina is not wet to act as lubrricant,minor injury and bleeding,brown discharge is blood mixed with discharge
anyway get yourself examined to ruleout vaginal r cervical ulcer
|kittie - Thu Sep 29, 2005 11:55 am|
Also, I have some white stuff in my vagina...looks like the cream medication I used. Could that be the medication still in my vagina?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.